Back to Ask the Diabetes Team Ask the Diabetes Team

From India:

My 14 year old daughter has had diabetes since she was 7 years old. Her weight is 48 kg. She takes 62 units of insulin. Is her dose high? She continues to have high sugars.


I am assuming that her dose is spread into at least two shots over the day. There are several reasons why she might be on a high dose of insulin: puberty is usually the main reason, but also consider injection sites, diet, injection technique. It is worth discussing this with your diabetes specialist to make sure that the treatment is optimal.


Original posting 19 Dec 1999
Posted to Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.